Quarterly of Applied Mathematics

Quarterly of Applied Mathematics

Online ISSN 1552-4485; Print ISSN 0033-569X

   
 
 

 

On a class of variational problems


Author: Richard Bellman
Journal: Quart. Appl. Math. 14 (1957), 353-359
MSC: Primary 49.0X
DOI: https://doi.org/10.1090/qam/82622
MathSciNet review: 82622
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] K. Arrow, T. E. Harris and J. Marschak, Optimal inventory policy, Cowles Commission Paper, No. 44, 1951
  • [2] R. Bellman, The theory of dynamic programming, Bull. Amer. Math. Soc. 60, 503-516 (1954) MR 0067459
  • [3] R. Bellman, Dynamic programming and a new formalism in the calculus of variations, Rivista di Parma, to appear MR 0091228
  • [4] R. Bellman, I. Glicksberg and O. Gross, The optimal inventory equation, Management Science, to appear
  • [5] R. Bellman, I. Glicksberg and O. Gross, The theory of dynamic programming as applied to a smoothing problem, J. Soc. Ind. Appl. Math. 2, 82-88 (1954) MR 0067378
  • [6] G. Holt, A. Modigliani and H. S. Simon, The optimal inventory problem and quadratic criteria, to appear

Similar Articles

Retrieve articles in Quarterly of Applied Mathematics with MSC: 49.0X

Retrieve articles in all journals with MSC: 49.0X


Additional Information

DOI: https://doi.org/10.1090/qam/82622
Article copyright: © Copyright 1957 American Mathematical Society

American Mathematical Society